Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Medicine induced lupus, has collapsed bladder, history of cervical cancer. Advised support system. Guidance?

my mom has been on Nifran for 4 years now. She has been detected with medicine induced lupus last week. earlier in 87 she was detected with cervics cancer and was on chemo+ radiation after which she got rid of cancer. Around 4 years back her urinary bladder squeez out was 80% as a result of which there was retention of 200-240ml urine in the bladder which was being removed by use and throw cateder every 6 hrs. along with this Nifran was prescribed. Now her bladder has colapsed completely, dilation was done and according to her urologist there is no further treatment he can offer. meanwhile the pulmologist feel because of this condition and her past treatment, it is difficult to control Lupus and he feels that best possible option is to give her support system. Accoridng to the reports only 40 % of her lungs are in working condition. What do you feel doctor and please guide me.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Your main problem now is drug induced lupus. From oncological point of view she is disease free. for treatment of lupus cyclophosphamide is an option but as her bladder function is not good so treatment may be steroid with immunomodulators like azathioprine. Consult Rheumatologist. Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor